# SDR AALA202408283314

- Difficulty date: May 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE OUTBOARD FLAP INTERNAL SUPPORT AT FLAP TRACK 4 AND FLAP RIB 14 INBOARD SIDE. REPLACED FLAP PER TASK CARD 26L00027009.
